Hypothyroid after partial thyroidectomyI had a partial thyroidectomy many years ago, and over the last few years have experienced all the hypo symptoms, hair loss, tiredness, weight gain, edema, mental sluggishness, sweating, facial blemishes, mood swings, cracked heels, dry skin, tired legs and most recently fading eyesight. Apart from all this I feel quiet healthy.
I have Thyroidinum 12C, and just started using it, but not sure how often to take it. Could someone please advise if this is the correct remedy and give idea on dosage. Thanks in advance, much appreciated.
Elizabeth on 2003-05-31
The medicine is right... the potency in your situation is low.
Take the following two medicines in the manner given below:
THYROIDINUM 1M once a week in the morning
PILOCARPUS 1M (JABORQNDI is the alternate name)... next morning i.e. after taking Thyriodinum 1M
Next five days in the week take THYROIDINUM 30C three times a day.
Repeat same PROCESS way every week.
Also see my reply to question on Hyperthyroid to understand your condition better.(You are not required to take IODIUM as suggested in that reply).
INDIA 13th July, 2003
♡ PANKAJ VARMA last decade
Fee last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.